# SDR HEEA126213

- Difficulty date: October 11, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 15,539 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 206032409001
- Part serial: NA
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK DURING ASB 206L-09-158 INSPECTION.  REPLACED FITTING.  NOTE:  PREVIOUSLY SUBMITTED ON 10/15/09.
